Dizziness, Muscle Aches After Taking Levofloxacin?

Illustration of Dizziness, Muscle Aches After Taking Levofloxacin?
Illustration: Dizziness, Muscle Aches After Taking Levofloxacin? images.agoramedia.com

hello, I am 18 years old, I experience symptoms such as headaches, nausea, vomiting and diarrhea. I have consulted the doctor he said intestinal inflammation and he has given antibiotics levofloxacin for 3 days. However, I still feel dizzy and headaches and muscle aches that get heavier and also my stomach still feels full even though eating in a small position. Do I have an allergy about antibiotics? or how? explanation please

1 Answer:

Hello Serrin,

Thank you for your question on HealthReplies.com.

Infection in the digestive tract or often referred to as gastroenteritis is a condition of infection and inflammation of the walls of the digestive tract, namely the stomach and intestines. Mostly, this is caused by viral and bacterial infections. Gastroenteritis is characterized by chills, headaches, nausea, no appetite, abdominal pain and joint pain.

The handling of gastroenteritis is the main, in addition to treatment needs to be done changes in lifestyle, that is multiply the consumption of water, eat foods that are nutritious but often little. Patients also have to avoid several types of foods including milk, yogurt, coffee, spicy foods, acids, high in fat and high in fiber.

Levofloxacin is a type of antibiotic drug that works for bacterial infections. Levofloxacin causes several side effects, including: digestive disorders such as diarrhea and constipation, nausea, vomiting, headaches and sleep disorders. Based on your complaint, it is possible that you are experiencing side effects from taking the drug.

There are several allergic reactions to levofloxacin, among which the color of the urine changes, pain or swelling in the muscles, tingling, chest pain, severe diarrhea. If you experience this, then immediately check yourself into a general practitioner or internist.

May be useful. Always Healthy 😊

: by

Related Question

Bruising In The Leg Area Accompanied By Pain?

Bruising In The Leg Area Accompanied By Pain?

(2 years ago)

Good evening, I want to ask, I have quite a lot of bruises on my legs, and a medium sized pink round shape and pain. Pain from the waist to the toe....

Overcoming Itchy Skin And White Patches Arise After Using Beauty Products?

Overcoming Itchy Skin And White Patches Arise After Using Beauty Products?

(2 years ago)

At night … I want to ask … My skin is itchy and it appears white when I use bleaching. I have stopped using it, but until now it is still itching....

Fainted After Standing Too Long?

Fainted After Standing Too Long?

(5 months ago)

amualaikum. My doctor often feels dark in my vision and lately in a bright room everything seems to move and I lose focus. So I moved to a slightly dark room. Sitting too long feel...

Leave a Reply

Your email address will not be published.